# SDR ASAA2021101436289

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 51,869 hours, 15,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2073771008
- Condition: Detached
- Location: L Overwing Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17A EMERGENCY EXIT LIGHT LENS MISSING. GROUNDED - YES. INSTALLED 17A EMERGENCY EXIT LIGHT LENS COVER.REF IPC 33-51-05-02A.GRD CHECK OK PER AMM 33-51-01-201.
